# SDR DXTA2025040803003

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 16,413 hours, 12,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN ENTRANCE DOOR EXTERIOR HANDLE WILL NOT STAY STOWED. IT DOES NOT SPRING STOWED. CORRECTIVE ACTION: REMOVED EXTERIOR DOOR HANDLE AND REPLACED BROKEN DOOR SPRING WITH NEW UNIT P/N: SL5204-2 AND REPLACED COTTER PIN WITH NEW UNIT P/N: MS24665-132. PERFORMED OPS CHECK AND WAS FOUND TO BE SATISFACTORY. ALL WORK PERFORMED IAW MODEL 560XL MAINTENANCE MANUAL 52-10-01
